Aa
A
A
Close
Avatar universal

B6 toxicity

I was diagnosed in Nov 2009 with B6 toxicity. I have been off all supplements with B6 since that time except
for about one month when I took a supplement containing high levels of B6. However, I am still having a great deal of pain, numbness, burning, headaches, ringing in ear, cracking of joints, fatigue etc. (I was toxic for four years before
getting a diagnosis.
Just recently I began working with a Dr of homeopathy ( licensed and an MD as well) who is treating my symptoms
with Pyrodoxine 30. Isn't that the same as B6? I have only been on the treatment for almost three weeks and still no
change. I am very concerned about all this. I don't know what is happening to me? Can you help?


This discussion is related to B6 Toxicity Treatment.
Cancel
6 Answers
Page 1 of 1
Avatar universal
Check the web address below!!
http://www.healthgrades.com/medical-toxicology-directory/al-alabama

Ask the doctor about starting very gradually on magnesium as it affects how B6 is utilized in the body - which could help with detoxing.
pyridoxine NOT  Pyrodoxine is B6 I assume you misspelled the word
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your prompt reply! You are right, No, I thought he was giving me Pyrodoxine and I was freaking out, so I called another lady who is also taking the same thing and she told me she that her bottle has the same label and wondered why he was giving us B6. Thanks for pointing that out.

I will check out the website you suggested.  
By the way, I take 400mg of magnesium malate daily.

Are you a physician? Just wondering......
Thank you again!
Susan
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm not a doctor! I do read many reports on Complimentary and Alternative Medicine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was a little confused. I thought pyrodoxine and pyridoxone were two separate things. I am not sure why he has given us pyridoxine, which I assume is the same as vitamin B6, .......that is toxic to my system and created the mess I am in. Any ideas?
And have you heard about this rare condition before? None of my doctors ever heard of it!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for you taking the time to answer my questions.  I will ask the Dr about how much magnesium I should be taking.
Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Did your symptoms ever go away? I'm suffering from similar symptoms and my B6 levels came back in toxic ranges.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Nutrition Community Resources